# SDR CALA0700424

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN R-1 DOOR SKIN CUTOUT AT STA 328, S16R.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5331-01337.
